# SDR CA111115014

- Difficulty date: November 11, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 5755 · Spoilers
- Part: Bracket
- Condition: Cracked
- Location: Spoiler
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON A 2C-CHECK WHILE PERFORMING A VISUAL INSPECTION OF RT WING AREA,  BYW45.00 TO WING BOX OTBD END, IAW CARD 04-55-31I, RT WING OTBD SPOILER ACTUATOR BRACKET FOUND CRACKED, DWG 85711503.
